I've recently started taking cilest contraceptive pill(full-pill) + have a few questions about it.I'm struggling to fully understand how it works,
a) I understand you take cilest pill for 21 days and have a weeks break, can i have unprotected sex in this week??
b)I started taking cilest pill on 5th day of my period 6/3/07 + period stopped 8/3/07,which is normal. However since 11/3/07 i have had a brown blood like discharge from my vagina-what could this be? Is it 'spotting' which i've heard about, or could it be no connection to being on cilest pill?
As you can tell im very confused + slightly concerened!!! this is my first time using pill as contraceptive method so please help me out here.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.